Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 9, NWS Milwaukee, WI

April 25, 2008Dodge County, Fond du Lac County, Wisconsin

NWS Milwaukee, WI issued this severe thunderstorm warning at Apr 25, 2008, 4:28 PM CDT for Dodge County, Fond du Lac County, Wisconsin. It was in force for 62 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2008, 4:28 PM CDT (21:28 UTC)
Expired
Apr 25, 2008, 5:30 PM CDT
In force
62 min
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon

Counties Dodge County, WI, Fond du Lac County, WI

The radar

The Milwaukee radar (KMKX), 69 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 25, 4:35 PM CDTHAIL 1Iron Ridge, WICORRECTED TIME
Apr 25, 4:45 PM CDTHAIL 0.751 N Lomira, WILASTED ABOUT 1.5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 2:41 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2008-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2008-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
806 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KMKX 252127
SVRMKX
WIC027-039-252230-
/O.NEW.KMKX.SV.W.0009.080425T2128Z-080425T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 25 2008

THE NATIONAL WEATHER SERVICE IN SULLIVAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FOND DU LAC COUNTY IN EAST CENTRAL WISCONSIN...
  DODGE COUNTY IN SOUTHEAST WISCONSIN...

* UNTIL 530 PM CDT

* AT 426 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL.  THIS
  STORM WAS LOCATED 10 MILES SOUTH OF BEAVER DAM...OR 7 MILES EAST OF
  COLUMBUS...AND MOVING NORTHEAST AT 41 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BEAVER DAM AND JUNEAU BY 440 PM CDT...
  WAUPUN BY 500 PM CDT...
  OAKFIELD BY 510 PM CDT...
  FOND DU LAC BY 520 PM CDT...
  NORTH FOND DU LAC BY 525 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4332 8852 4330 8901 4341 8901 4364 8891
      4364 8888 4370 8888 4391 8879 4390 8822
TIME...MOT...LOC 2128Z 209DEG 35KT 4335 8888

$$

DAVIS
4 follow-up statements
000 
WWUS53 KMKX 252137
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
436 PM CDT FRI APR 25 2008

WIC027-039-252230-
/O.CON.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
436 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR DODGE AND FOND DU LAC COUNTIES...

AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8 
MILES WEST OF SOUTH BEAVER DAM TO LEIPSIG TO MAYVILLE...MOVING 
NORTHEAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  KNOWLES...KEKOSKEE AND FOX LAKE BY 445 PM CDT...
  HORICON RAWS...ATWATER...LOMIRA AND BROWNSVILLE BY 450 PM CDT...
  BYRON AND WAUPUN BY 455 PM CDT...
  OAK CENTER BY 500 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4332 8853 4330 8901 4343 8901 4359 8894
      4362 8891 4364 8892 4364 8888 4370 8889
      4390 8880 4391 8872 4390 8823
TIME...MOT...LOC 2136Z 205DEG 35KT 4348 8903 4344 8883
          4348 8850

$$

BORGHOFF
000 
WWUS53 KMKX 252146
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
446 PM CDT FRI APR 25 2008

WIC027-039-252230-
/O.CON.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
446 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...

AT 443 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 
BURNETT TO KNOWLES...MOVING NORTH AT 42 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  WAUPUN AND BYRON BY 455 PM CDT...
  OAK CENTER...OAKFIELD AND EDEN BY 500 PM CDT...
  LAGODA AND LAMARTINE BY 505 PM CDT...
  TAYCHEEDAH...PEEBLES AND FOND DU LAC AIRPORT BY 510 PM CDT...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4346 8845 4345 8848 4340 8886 4346 8890
      4369 8883 4391 8872 4390 8824 4389 8823
TIME...MOT...LOC 2146Z 201DEG 37KT 4352 8874 4358 8846

$$

BORGHOFF
000 
WWUS53 KMKX 252157
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
456 PM CDT FRI APR 25 2008

WIC027-039-252230-
/O.CON.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
456 PM CDT FRI APR 25 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHERN DODGE AND FOND DU LAC COUNTIES...

AT 455 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM OAK
CENTER TO EDEN...MOVING NORTHEAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  LAMARTINE...FOND DU LAC AIRPORT...AND 6 MILES SOUTHEAST OF         
  ROSENDALE BY 505 PM CDT...
  TAYCHEEDAH...PEEBLES...FOND DU LAC BY 510 PM CDT...
  JOHNSBURG BY 515 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4346 8845 4345 8848 4340 8886 4346 8890
      4369 8883 4391 8872 4390 8824 4389 8823
TIME...MOT...LOC 2156Z 205DEG 43KT 4365 8864 4367 8835

$$

BORGHOFF
000 
WWUS53 KMKX 252222
SVSMKX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
523 PM CDT FRI APR 25 2008

WIC027-039-252233-
/O.EXP.KMKX.SV.W.0009.000000T0000Z-080425T2230Z/
FOND DU LAC WI-DODGE WI-
523 PM CDT FRI APR 25 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DODGE AND FOND DU LAC
COUNTIES WILL EXPIRE AT 530 PM CDT...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FRIDAY EVENING FOR
SOUTHEASTERN WISCONSIN.

LAT...LON 4346 8845 4345 8848 4340 8886 4346 8890
      4369 8883 4391 8872 4390 8824 4389 8823
TIME...MOT...LOC 2223Z 205DEG 43KT 4394 8845 4396 8816

$$

BORGHOFF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 3:00 PM CDT, 1 hour 28 minutes earlier.

Area forecast discussion, Apr 25, 3:00 PM CDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT FRI APR 25 2008

.DISCUSSION...NEAR TERM FOCUS ON THUNDERSTORM THREAT THIS EVENING
WITH LINGERING LIGHT PRECIPITATION INTO TONIGHT AND SATURDAY...AND
SECONDARY SYSTEM FOR SUNDAY AND ASSOCIATED PRECIPITATION TYPES.

SEVERE CONVECTION REFIRING ALONG ZONE OF STRONG LOW LEVEL
CONVERGENCE ASSOCIATED WITH COLD FRONT EXTENDING SOUTH FROM SURFACE
LOW PRESSURE IN SOUTHEAST MINNESOTA.  SFC CONVERGENCE EXPECTED TO
SWEEP ACROSS WESTERN HALF OF COUNTY WARNING AREA LATE THIS
AFTERNOON...EXITING FAR EAST AFT 03Z.  18Z KDVN MID LEVEL CAP
ERODING RAPIDLY WITH LOW LEVEL MOISTURE POOLING OF 70 DEGREE DEWPTS
ALONG FRONT.  IMPRESSIVE LOW AND MID LEVEL SHEAR AND VGP PARAMETER
HAS INCREASED TO 0.3 OVER WEST CENTRAL WISCONSIN.  LCL REMAIN
LOW...AROUND 3K FEET FROM EARLIER CONVECTION WITH MID LEVEL LAPSE
RATES AROUND 8 DEGREES.  TORNADO WATCH JUST ISSUED AS CONVECTION
CONTINUES TO STRENGTHEN OVER EASTERN IA INTO FAR SOUTHWEST WISCONSIN.
WILL LET FLOOD WATCH CONTINUE IN WEST THROUGH 6 PM UNTIL CONVECTION
CLEARS AREA.

EXTENSIVE STRATOCUMULUS FIELD IN LOW LEVEL COLD AIR ADVECTION BEHIND
COLD FRONT...SHOULD SWEEP ACROSS SOUTHERN WISCONSIN LATER TONIGHT
AND SATURDAY MORNING ASSOCIATED WITH TIGHT CYCLONIC CURVATURE IN THE
LOW LEVELS.  TEMPERATURES LATE TNGT SHOULD DROP INTO THE 30S ACROSS
THE WEST.  PARTIAL SUNSHINE RETURNS DURING THE DAY ON SATURDAY...BUT
WITH BLUSTERY WEST WINDS...WL CUT GUIDANCE A FEW DEGREES FOR HIGH
TEMPERATURES.

COLD AIR REMAINS IN PLACE FOR SUNDAY.  GFS SHOWING GOOD CONSISTENCY
WITH TROUGH MOVING ACROSS CENTRAL MS VALLEY REGION ON SUNDAY BUT
LATEST ECMWF BACKING OFF ON FORCING AND AMOUNT OF QPF.  SHORT RANGE
ENSEMBLES INCREASE PERCENT OF MEASUREABLE PRECIP TO 60 PERCENT
SUNDAY NIGHT BUT REMAINS LOW ON SUNDAY.  WITH IMPRESSIVE LAYER 2-D
FULL WIND FRONTOGENESIS AND ITS RESPONSE...WL LEAVE LKLY WORDING IN
FOR SUN AND SUNDAY NIGHT.  WITH WARM PAVEMENT...WL KEEP SNOW AMOUNTS
NEGLIGIBLE ON SUN...WITH LIGHT AMOUNTS SUN NGT.  NOT ALOT OF
CONFIDENCE AT THIS POINT CONCERNING PRECIP FORECAST FOR LAST HALF OF
THE WEEKEND.

FOR THE EXTENDED PERIOD FROM MONDAY NIGHT THROUGH FRIDAY...EXTENDED
GUIDANCE IN REASONABLE AGREEMENT ON RIDGING AND QUIET WEATHER FOR
FIRST SEVERAL DAYS OF PERIOD THROUGH WEDNESDAY.  UNCERTAINTY
INCREASES EXPONENTIALLY FOR LATER PERIODS AS GFS SHOWING LARGE RUN
TO RUN INCONSISTENCIES IN HANDLING OF UPSTREAM SHORT WAVE TROUGH
OVER WESTERN CONUS.  HI RES ECMWF SHOWING MORE SOUTHERN SOLUTION FOR
EVENTUAL SHORT WAVE EJECTING INTO CENTRAL PLAINS ON FRIDAY...WHILE
GFS WELL TO THE NORTH.  HOWEVER GFS ENSEMBLES IN REASONABLE
AGREEMENT ON RIDGING/SUBSIDENCE HANGING OVER UPPER MIDWEST INTO
THURSDAY. HENCE REMOVED PRECIP FROM WED NGT...BUT WL HANG ONTO SMALL
CHANCE IN LATER PERIODS DUE TO UNCERTAINTY OF GUIDANCE.  HOWEVER GFS
TYPICALLY UNDERDOES AMOUNT OF DRY AIR INTRUSION FROM THE EAST...SO
WOULD NOT BE SURPRISED IF FUTURE SHIFTS REMOVE PRECIP FROM THU
PERIOD.

GFS 5DAY 500MB ANOMOLIES SHOW SLIGHTLY BELOW NORMAL HEIGHTS IN THRU
THE END OF THE MONTH AS LONG WAVE TROUGH WEAKENS OVER CENTRAL CAN.
CAUTIOUS OPTIMISM FOR NEAR NORMAL CONDITIONS AND HEIGHTS TO START
OUT THE NEW MONTH AS MORE ZONAL TO WSW FLOW DEVELOPS.

&&

.AVIATION....AVIATION...MAIN ISSUE FOR TAFS THROUGH 00Z SUNDAY IS
TIMING OF EXPECTED CONVECTION LATE THIS AFTERNOON AND INTO THE
EVENING. COLD FRONT EXPECTED TO MOVE ACROSS SOUTHERN WISCONSIN
DURING THIS TIME. HIGH RESOLUTION MODELS HAVE SCATTERED CONVECTION
DEVELOPING ACROSS MOST OF THE AREA BY 21Z. GIVEN CURRENT NATURE OF
CONVECTION IN NORTHERN MISSOURI AND SOUTHERN IOWA...CONFIDENT THAT
MOST OF IT WILL DEVELOP ALONG OR JUST AHEAD OF THE COLD FRONT.

SO...WILL TIME CONVECTION AROUND KMSN BY 22Z...AND KMKE AND KENW BY
00Z SATURDAY. SHOULD REMAIN PREVAILING VFR CATEGORY CEILINGS AND
VISIBILITIES...WITH SOME MVFR TO IFR VISIBILITIES IN THUNDERSTORMS
AT TIMES. COLD ADVECTION BEHIND FRONT SHOULD ENABLE GOOD MIXING OF
WINDS IN LOW LEVELS DOWN TO SURFACE THROUGH SATURDAY. EXPECT GUSTY
WINDS TO PREVAIL DURING THIS TIME.

&&

.MARINE...EXPECTED CONVECTION LATE THIS AFTERNOON AND THIS EVENING
MAY BRING LOCALLY GUSTY WINDS TO THE NEARSHORE WATERS AT TIMES. COLD
AIR ADVECTION BEHIND COLD FRONT LATER TONIGHT WILL BRING GOOD MIXING
CONDITIONS TO THE NEARSHORE WATERS. WINDS OF 25 TO 30 KNOTS SHOULD
MIX DOWN AT TIMES FROM 1000 FEET AGL...SO WILL GO WITH A SMALL CRAFT
ADVISORY FOR LATER TONIGHT THROUGH SATURDAY. HIGHEST WAVES WOULD BE
TOWARD OPEN WATER...GIVEN THE MAINLY OFFSHORE FLOW.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...FLOOD WATCH UNTIL 00Z/26 WIZ056-062-063-067>069.
LM...SMALL CRAFT ADVY 03Z/26 UNTIL 00Z/27 LMZ643>636.
&&

MBK/WOOD
Hazardous weather outlook, Apr 25, 4:10 PM CDT, 18 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
410 PM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-260930-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE TO AFFECT ALL OF
SOUTHERN WISCONSIN THROUGH THE EARLY EVENING HOURS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY THIS EVENING
ACROSS ALL OF SOUTHERN WISCONSIN. THE SEVERE THUNDERSTORMS COULD
PRODUCE DAMAGING WINDS...LARGE HAIL AND ISOLATED TORNADOES.

A FLOOD WATCH IS IN EFFECT UNTIL 7 PM FOR PORTIONS OF SOUTH CENTRAL
WISCONSIN. LOCALLY HEAVY RAINFALL FROM THUNDERSTORMS IS POSSIBLE
THROUGH THIS EVENING OVER ALL OF SOUTHERN WISCONSIN. THERE IS THE
POTENTIAL FOR FLOODING OVER SOUTH CENTRAL WISCONSIN...DUE TO CURRENT
AND RECENT HEAVY RAINFALL.

SEVERAL RIVERS...INCLUDING THE FOX RIVER AND THE ROCK RIVER...WILL
REMAIN ABOVE FLOOD STAGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SEVERAL RIVERS WILL REMAIN ABOVE FLOOD STAGE THROUGH THE PERIOD.

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE REQUIRED THROUGH EARLY THIS EVENING.

LMZ643>646-260930-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
410 PM CDT FRI APR 25 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO CONTINUE THROUGH THE EARLY
EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
THROUGH EARLY THIS EVENING. THE SEVERE THUNDERSTORMS COULD PRODUCE
DAMAGING WINDS...LARGE HAIL AND ISOLATED WATERSPOUTS.

A SMALL CRAFT ADVISORY GOES INTO EFFECT AT 10 PM TONIGHT...DUE TO
BRISK SOUTHWEST WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THE SMALL CRAFT ADVISORY WILL CONTINUE UNTIL 7 PM SATURDAY...DUE TO
BRISK SOUTHWEST WINDS AND HIGH WAVES.

ISOLATED THUNDERSTORMS ARE POSSIBLE NEXT THURSDAY THROUGH FRIDAY.

CORRECTED ENDING TIME OF FLOOD WATCH

WOOD
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Apr 25, 11:07 AM CDT, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1107 AM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1102 AM     HAIL             DOWNTOWN WAUKESHA       43.01N 88.24W
04/25/2008  M0.75 INCH       WAUKESHA           WI   TRAINED SPOTTER

            0.5 MILES SOUTHWEST OF DOWNTOWN WAUKESHA. MEASURED.

&&

KLICITAR
Special weather statement, Apr 25, 2:12 PM CDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
212 PM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-252115-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
212 PM CDT FRI APR 25 2008

...THUNDERSTORMS RAPIDLY DEVELOPING OVER SOUTHWEST WISCONSIN AND
EASTERN IOWA...

AT 205 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG LINE OF THUNDERSTORMS RAPIDLY DEVELOPING FROM JUST SOUTH OF
PRAIRIE DU CHIEN...TO CEDAR RAPIDS IOWA...TO OTTUMWA IOWA...TO
NEAR SPRINGFIELD MISSOURI. THIS LINE IS HEADED NORTHEAST AROUND 40 MPH.

ON ITS PRESENT COURSE...THIS LINE WILL BEGIN TO AFFECT THE MADISON
METRO AREA BETWEEN 5 AND 6 PM...AND THE MILWAUKEE METRO AREA
BETWEEN 7 AND 8 PM.

THIS LINE OF STORMS IS FORECAST TO CONTINUE STRENGTHENING THIS
AFTERNOON AS IT PROGRESSES EAST...AND WILL LIKELY BECOME SEVERE AS
IT PUSHES ACROSS SOUTHERN WISCONSIN. LARGE HAIL AND DAMAGING WINDS
WILL BE THE PRIMARY THREATS...ALTHOUGH AN ISOLATED TORNADO IS ALSO
POSSIBLE.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE
MEDIA OUTLET FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS
THROUGH THIS EVENING.

BORGHOFF
Special weather statement, Apr 25, 2:49 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
249 PM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-252200-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
249 PM CDT FRI APR 25 2008

...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT...

AT 245 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE LINE OF THUNDERSTORMS RAPIDLY DEVELOPING FROM LONE ROCK...TO
CEDAR RAPIDS IOWA...TO OTTUMWA IOWA...TO NEAR SPRINGFIELD
MISSOURI. THIS LINE IS HEADED NORTHEAST AROUND 40 MPH.

ON ITS PRESENT COURSE...THIS LINE WILL BEGIN TO AFFECT THE MADISON
METRO AREA BETWEEN 5 AND 6 PM...AND THE MILWAUKEE METRO AREA
BETWEEN 7 AND 8 PM.

LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70
MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH THIS LINE OF
STORMS. HAIL TO THE SIZE OF GOLF BALLS HAS ALREADY BEEN REPORTED
IN NORTHEAST IOWA.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE
MEDIA OUTLET FOR POSSIBLE WATCHES...WARNINGS...AND STATEMENTS
THROUGH THIS EVENING.

BORGHOFF/KUHLMAN
Special weather statement, Apr 25, 4:03 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT FRI APR 25 2008

WIZ046-047-051-052-056>060-062>072-252315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC...
SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM...
WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON...
LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON...
MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE...
KENOSHA
403 PM CDT FRI APR 25 2008

...TORNADO WATCH 232 IN EFFECT UNTIL 8 PM CDT...

AT 400 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED THUNDERSTORMS RAPIDLY DEVELOPING ACROSS ALL OF SOUTH
CENTRAL AND SOUTHEAST WISCONSIN. THESE STORMS ARE HEADED NORTH
NORTHEAST AROUND 40 MPH.

LARGE HAIL TO 2 INCHES IN DIAMETER...DAMAGING WINDS TO 70
MPH...AND ISOLATED TORNADOES WILL BE POSSIBLE WITH ANY STORMS THAT
DEVELOP. GOLF BALL SIZE HAIL HAS BEEN REPORTED IN NORTHEAST IOWA.

REMAIN ALERT THROUGH EARLY THIS EVENING FOR RAPIDLY DEVELOPING
THUNDERSTORMS NEAR YOUR LOCATION. SHOULD A THUNDERSTORM
THREATEN...SEEK SHELTER INDOORS IMMEDIATELY.

STAY TUNED TO NOAA WEATHER RADIO ALL HAZARDS OR YOUR FAVORITE
MEDIA OUTLET FOR POSSIBLE WARNINGS AND STATEMENTS THROUGH EARLY THIS
EVENING.

BORGHOFF/KUHLMAN
Local storm report, Apr 25, 4:23 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
423 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     HAIL             PRAIRIE DU SAC          43.29N 89.73W
04/25/2008  E0.50 INCH       SAUK               WI   TRAINED SPOTTER

&&

KRIZZO
Local storm report, Apr 25, 4:28 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
428 PM CDT FRI APR 25 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     HAIL             SAUK CITY               43.27N 89.73W
04/25/2008  M0.75 INCH       SAUK               WI   TRAINED SPOTTER

&&

KRIZZO

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 3:59 AM CDTFlood WatchMKXDane, Green, Iowa, Lafayette, Rock, Sauk15 hr
Apr 25, 6:10 AM CDTRiver Flood WarningMKXJefferson8 days
Apr 25, 7:06 AM CDTRiver Flood WarningMKXLafayette62 hr
Apr 25, 7:06 AM CDTRiver Flood WarningMKXLafayette46 hr
Apr 25, 7:06 AM CDTRiver Flood WarningMKXGreen13 days
Apr 25, 8:57 AM CDTAreal Flood AdvisoryMKXIowa, Lafayette3 hr
Apr 25, 10:00 AM CDTSevere Thunderstorm WarningMKXRock, Walworth30 min
Apr 25, 10:18 AM CDTSevere Thunderstorm WarningMKXJefferson, Waukesha29 min
Apr 25, 12:33 PM CDTRiver Flood WarningMKXJefferson4 days
Apr 25, 12:33 PM CDTRiver Flood WarningMKXJefferson3 hr
Apr 25, 12:54 PM CDTRiver Flood WarningMKXRock63 hr
Apr 25, 3:13 PM CDTSevere Thunderstorm WarningMKXIowa47 min
Apr 25, 3:53 PM CDTFlash Flood WarningMKXIowa3 hr
Apr 25, 4:16 PM CDTSevere Thunderstorm WarningMKXColumbia, Dane, Iowa, Sauk59 min
Apr 25, 4:30 PM CDTSevere Thunderstorm WarningMKXColumbia, Green Lake, Marquette, Sauk60 min
Apr 25, 4:37 PM CDTSevere Thunderstorm WarningMKXRock, Walworth53 min
Apr 25, 4:41 PM CDTFlash Flood WarningMKXColumbia, Sauk3 hr
Apr 25, 4:55 PM CDTTornado WarningMKXColumbia, Sauk50 min
Apr 25, 5:00 PM CDTSevere Thunderstorm WarningMKXFond du Lac, Sheboygan45 min
Apr 25, 5:34 PM CDTTornado WarningMKXColumbia, Green Lake41 min
Apr 25, 5:48 PM CDTTornado WarningMKXFond du Lac, Green Lake42 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningMKXWashington28 min
Apr 25, 6:09 PM CDTFlash Flood WarningMKXOzaukee, Sheboygan, Washington3 hr
Apr 25, 6:32 PM CDTSpecial Marine WarningMKX88 min
Apr 25, 6:34 PM CDTAreal Flood AdvisoryMKXDodge, Jefferson, Racine, Rock, Walworth, Washington and 1 more3 hr
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningMKXMilwaukee, Ozaukee, Washington, Waukesha51 min

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.